# SDR QMLA2020052820022

- Difficulty date: May 26, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 10,455 hours
- Engine: Allsn 250C20
- Engine time: 2,780 hours
- System (JASC): 2140 · Heating System
- Part: Duct
- Part number: 407063005101
- Condition: Loose
- Location: Zone 400
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW AND PATIENT COMPLAINED OF CARBON MONOXIDE POISONING SYMPTOMS INCLUDING LIGHT HEADEDNESS, SLEEPINESS AND HEADACHE. HEATER WAS IN OFF POSITION, BOTH SWITCHES, BUT HEAT AND FUMES WERE COMING FROM HEATER VENT IN AFT COMPARTMENT OF AIRCRAFT. RECYCLED HEATER, PROBLEM DID NOT GO AWAY. OPENED WINDOWS TO VENT AIRCRAFT AND DIVERTED TO NEAREST AIRPORT. MAINTENANCE PERFORMED AS FOLLOWS: THE DUCT ASSY LOCATED ON TOP OF THE COMPRESSOR ASSY WAS FOUND LOOSE TO THE COMPRESSOR ASSY AND REPLACED A GASKET ON THE ENGINE OIL FILTER HOUSING THAT APPEARED TO BE SEEPING. OPS, LEAK CHECK, AND HEATER OPERATION CHECK WAS GOOD WITH NO SMELL OR LEAKS FOUND.
